# SDR DHL2007740502

- Difficulty date: May 17, 2007
- Submitted: May 27, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, RT WING LE CRACKED AT NR 5 SLAT OB HOOK CUTOUT.  STOP DRILLED CRACK IAW B727 SRM 57-30-4 FIG 9 AND 51-10-1.  FABRICATED REPAIR PLATE FROM 301 1/2HD .025 PO NR 9005090 DIM 7 1/4 BY 5 1/8, FILLER FROM 301 1/2HD .032 PO NR 614973 AND BACKING STRAP FROM 2024T3 .063 PO NR 9005089 DIM 7 1/4 BY 2 3/8 IAW B727 SRM 57-30-4 FIG 9.  CUT EXISTING FILLER STRIP DIM 7 1/4 BY 2 1/8 IAW B727 SRM 57-30-4 FIG 9.  TREATED AND PRIMED AREA AND PARTS IAW B727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AT R/WING LE SLAT NR 5 OB HOOK SEAL CUTOUT IAW B727 SRM 51-30-2 AND 57-30-4 FIG 9.
